# SDR AALA2019041529008

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 7,891 hours, 2,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE FOUND FWD LEFT (10WL) FAILS EPSU SYSTEM TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY IAW AMM 33-51-38 .
